# SDR SRAA971110

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

ON CLIMBOUT, DURING GEAR RETRACTION THE LEFT HAND MAIN GEAR DOOR HAD UNSAFE WARNING LIGHT.  RECYCLED GEAR SEVERAL TIMES LIGHT WOULD NOT GO OUT.  DUMPED FUEL AND ACCOMPLISHED AIR TURNBACK TO HRE WITHOUT INCIDENT.  INSPECTED AIRCRAFT AND FOUND LT MLG DOOR SWITCH BURNED OUT.  REMOVED AND REPLACED SWITCH, SYSTEM TESTED GOOD PER MM CH 32-10.
